Alert archive / Colorado / Special Weather Statements in 2020

Special Weather Statement, NWS Pueblo, CO

August 6, 2020El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 6, 2020, 1:09 PM MDT for El Paso County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2020, 1:09 PM MDT (19:09 UTC)
Expired
Aug 6, 2020, 1:45 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WWUS85 KPUB 061909
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
109 PM MDT Thu Aug 6 2020
 
COZ084-061945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
109 PM MDT Thu Aug 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
145 PM MDT...

At 109 PM MDT, Doppler radar was tracking a thunderstorm over 
Peyton, or 23 miles northeast of Colorado Springs, moving east at 10 
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Ramah and Peyton. 

LAT...LON 3890 10417 3897 10452 3905 10452 3913 10427
      3913 10406
TIME...MOT...LOC 1909Z 270DEG 10KT 3901 10444 

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 6, 11:34 AM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 6, 11:34 AM MDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1134 AM MDT Thu Aug 6 2020

.SHORT TERM...(Today and tonight)
Issued at 339 AM MDT Thu Aug 6 2020

The upper ridge axis will be over CO today but a weak disturbance in
the flow aloft is expected to move across northern CO this afternoon
and early evening.  There will be drier air over much of the area
today and the forecast models show very limited precip chances over
the Continental Divide and the San Luis Valley, but there will
probably be some isolated showers/storms. Breezy westerly winds are
expected along the Continental Divide and in the San Luis Valley
this afternoon, and the Valley should see dew points fall into the
20s. RH values in the San Luis Valley are expected to be between 10
and 15%, and with areas of gusty winds, it looks like the weather
conditions, mostly in the southern San Luis Valley, will meet Red
Flag criteria for a short period this afternoon, but probably not
widespread enough to warrant a fire weather highlight at this time.

Some breezy westerly winds are also expected to develop along
portions of the I-25 corridor this afternoon, especially south of
Pueblo, with dew points falling into the upper 30s to lower 40s.
Surface winds over the far eastern plains are expected to be
southeasterly, with dew points this afternoon being in the mid 50s
to lower 60s.  The NAM, NAM Nest, and the GFS show the best chances
for precip being over El Paso County as that disturbance moves
across the area in the afternoon and early evening.  The NAM Nest,
HRRR and HRW-ARW and HRW-NMMB also show the potential for stronger
storms over eastern Las Animas and Baca Counties.  With some high
res models also showing the potential for some stronger storms over
Kiowa county as well in the early evening. The rest of the eastern
mtns and plains should see limited chances for showers/storms today,
so will keep PoPs low. The SPC convective outlook for today
currently shows a marginal risk for severe storms across the
southeast plains, east of I-25. The NAM has the best CAPE this
afternoon and evening over the far eastern plains, with 1800+ J/kg,
but 0-6 km shear values are only around 20-25 kts.  So, it appears
that the best chances for severe storms would be over the far
eastern plains.  Most precip is expected to end or move out of the
area by midnight as that upper disturbance moves east of the area.

.LONG TERM...(Friday through Wednesday)
Issued at 339 AM MDT Thu Aug 6 2020

Friday and Saturday...Southwest flow aloft is expected to continue
into the first half of the weekend as the upper-level ridge of
high pressure remains centered over Texas and an upper-level low
over the Pacific Northwest and associated trough extends south
along the West Coast. This pattern is expected to continue tapping
into dry and warmer air to our southwest, which will keep south
central and southeastern Colorado mainly dry and boost
temperatures to the mid 90s to around 100 across the plains.
Meanwhile, the high valleys will see temperatures in the 80s,
approaching 90 each day. Despite the drier air moving into the
region, there should be enough lift and residual moisture to
produce isolated thunderstorms over the mountains each afternoon.
A few storms could push into the adjacent high valleys and the
I-25 corridor. On Saturday, model guidance is indicating that a
boundary will set up from New Mexico, across the Texas and
Oklahoma panhandles, and into Kansas, which could produce an
isolated thunderstorm or two over the far southeastern plains.

Sunday through Wednesday...The upper-level low and associated trough
are expected to move into Canada and the northern U.S.,
then continue eastward, resulting in more zonal flow across
Colorado. As far as sensible weather goes, not much is anticipated
to change as daily isolated showers and thunderstorms over the
mountains continue. Meanwhile, mainly dry conditions are expected to
persist elsewhere. The one potential exception is anticipated on
Monday. As the upper-level trough continues propagating east, it is
expected to send a cool front south across the Great Plains, which
brings the chance for precipitation to the far eastern Colorado
plains. For now, just have a slight chance of thunderstorms
for portions of the plains. Temperatures on Sunday are expected to
be similar to Friday and Saturday, but cool about 5 to 10 degrees F
across the plains for the first part of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1133 AM MDT Thu Aug 6 2020

KALS...
Some showers and thunderstorms are possible near the mntns before
21Z, but are not likely to impact the terminal. Gusty southwest
winds 20-25 kts are expected to develop early this afternoon and
stay through about 02Z.

KCOS...
Thunderstorms will be possible near KCOS starting at 19Z with
chances going down after 21Z. Will monitor for potential update if
thunder is expected to move over the terminal, although confidence
of this is only moderate at this time. Any storms that do move over
the terminal could produce brief heavy rain and gusty outflow winds,
with isolated small hail also possible. Otherwise should expect VFR
conditions overnight and into tomorrow.

KPUB...
VFR conditions expected at KPUB over the next 24 hours.
Thunderstorms could briefly move through Pueblo county around 20Z.
While a storm is somewhat unlikely to directly impact the terminal,
the chance cannot be ruled out entirely, so will keep VCTS for now
and monitor for a potential update over the next few hours.
&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...CARLBERG
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 6, 11:29 AM MDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Thu Aug 6 2020

COZ058>089-093>099-071730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Thu Aug 6 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms are possible this afternoon and
evening. The best chance of severe storms will be from central Kiowa
County down through Springfield. Severe storms could produce hail
up to half-dollar size and gusty outflow winds up to 50 mph.

General thunderstorms will be possible this afternoon and evening
in El Paso county and the far southeast plains, capable of
producing locally heavy rainfall, gusty winds up to 50 mph and
lightning.

Near-critical fire weather conditions could be possible in the
southern San Louis Valley this afternoon due to dry conditions and
gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated afternoon showers and thunderstorms are expected daily
over the mountains, with the potential for activity to reach the
high valleys and the I-25 corridor. The primary threats with any
storms will be cloud to ground lightning and gusty outflow winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and early evening, generally east of a
line from Eads to Springfield.

GARBEROGLIO

In the hours before

Local storm report, Aug 6, 7:24 AM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
724 AM MDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HEAVY RAIN       2 SSW COLORADO SPRINGS  38.80N 104.84W
08/06/2020  M2.14 INCH       EL PASO            CO   COCORAHS

            CO-EP-58.

0700 AM     HEAVY RAIN       3 S COLORADO SPRINGS    38.78N 104.83W
08/06/2020  M1.15 INCH       EL PASO            CO   COCORAHS

            CO-EP-427.

0700 AM     HEAVY RAIN       8 SE COLORADO SPRINGS   38.74N 104.73W
08/06/2020  M1.79 INCH       EL PASO            CO   COCORAHS

            CO-EP-291.

0700 AM     HEAVY RAIN       1 NE COLORADO SPRINGS   38.83N 104.82W
08/06/2020  M0.65 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       3 NNE COLORADO SPRINGS  38.87N 104.79W
08/06/2020  M0.78 INCH       EL PASO            CO   COCORAHS

            CO-EP-360.

0700 AM     HEAVY RAIN       2 E COLORADO SPRINGS    38.83N 104.80W
08/06/2020  M0.55 INCH       EL PASO            CO   COCORAHS

            CO-EP-60.

0700 AM     HEAVY RAIN       2 NNW COLORADO SPRINGS  38.86N 104.83W
08/06/2020  M0.92 INCH       EL PASO            CO   COCORAHS

            CO-EP-389.

0700 AM     HEAVY RAIN       2 NNE COLORADO SPRINGS  38.86N 104.81W
08/06/2020  M0.87 INCH       EL PASO            CO   COCORAHS

            CO-EP-226.

&&
Local storm report, Aug 6, 7:25 AM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
725 AM MDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HEAVY RAIN       2 SSW COLORADO SPRINGS  38.80N 104.84W
08/06/2020  M2.14 INCH       EL PASO            CO   COCORAHS

            CO-EP-58.

0700 AM     HEAVY RAIN       3 S COLORADO SPRINGS    38.78N 104.83W
08/06/2020  M1.15 INCH       EL PASO            CO   COCORAHS

            CO-EP-427.

0700 AM     HEAVY RAIN       8 SE COLORADO SPRINGS   38.74N 104.73W
08/06/2020  M1.79 INCH       EL PASO            CO   COCORAHS

            CO-EP-291.

0700 AM     HEAVY RAIN       3 NNE COLORADO SPRINGS  38.87N 104.79W
08/06/2020  M0.78 INCH       EL PASO            CO   COCORAHS

            CO-EP-360.

0700 AM     HEAVY RAIN       2 E COLORADO SPRINGS    38.83N 104.80W
08/06/2020  M0.55 INCH       EL PASO            CO   COCORAHS

            CO-EP-60.

0700 AM     HEAVY RAIN       2 NNW COLORADO SPRINGS  38.86N 104.83W
08/06/2020  M0.92 INCH       EL PASO            CO   COCORAHS

            CO-EP-389.

0700 AM     HEAVY RAIN       2 NNE COLORADO SPRINGS  38.86N 104.81W
08/06/2020  M0.87 INCH       EL PASO            CO   COCORAHS

            CO-EP-226.

0700 AM     HEAVY RAIN       1 NE COLORADO SPRINGS   38.83N 104.82W
08/06/2020  M0.65 INCH       EL PASO            CO   COCORAHS

            CO-EP-425.

0420 AM     HEAVY RAIN       8 NW PINON              38.52N 104.72W
08/06/2020  M0.78 INCH       PUEBLO             CO   OTHER FEDERAL

0419 AM     HEAVY RAIN       1 NE CASCADE            38.91N 104.95W
08/06/2020  M0.79 INCH       EL PASO            CO   OTHER FEDERAL

0418 AM     HEAVY RAIN       3 N MANITOU SPRINGS     38.89N 104.91W
08/06/2020  M0.90 INCH       EL PASO            CO   OTHER FEDERAL

0417 AM     HEAVY RAIN       2 NNE COLORADO SPRINGS  38.86N 104.80W
08/06/2020  M0.63 INCH       EL PASO            CO   OTHER FEDERAL

0417 AM     HEAVY RAIN       MANITOU SPRINGS         38.86N 104.91W
08/06/2020  M1.07 INCH       EL PASO            CO   OTHER FEDERAL

0417 AM     HEAVY RAIN       2 NW MANITOU SPRINGS    38.88N 104.93W
08/06/2020  M2.13 INCH       EL PASO            CO   OTHER FEDERAL

0416 AM     HEAVY RAIN       3 SSE MANITOU SPRINGS   38.82N 104.89W
08/06/2020  M0.69 INCH       EL PASO            CO   OTHER FEDERAL

0416 AM     HEAVY RAIN       3 SW COLORADO SPRINGS   38.79N 104.86W
08/06/2020  M0.96 INCH       EL PASO            CO   OTHER FEDERAL

0416 AM     HEAVY RAIN       3 WSW PETERSON AFB      38.82N 104.76W
08/06/2020  M0.71 INCH       EL PASO            CO   OTHER FEDERAL

0415 AM     HEAVY RAIN       2 ENE MANITOU SPRINGS   38.88N 104.87W
08/06/2020  M1.37 INCH       EL PASO            CO   OTHER FEDERAL

0415 AM     HEAVY RAIN       1 NNW COLORADO SPRINGS  38.84N 104.83W
08/06/2020  M0.91 INCH       EL PASO            CO   OTHER FEDERAL

0414 AM     HEAVY RAIN       2 ESE CASCADE           38.89N 104.94W
08/06/2020  M1.26 INCH       EL PASO            CO   OTHER FEDERAL

0414 AM     HEAVY RAIN       2 N MANITOU SPRINGS     38.89N 104.92W
08/06/2020  M1.44 INCH       EL PASO            CO   OTHER FEDERAL

0413 AM     HEAVY RAIN       CASCADE                 38.90N 104.97W
08/06/2020  M0.66 INCH       EL PASO            CO   OTHER FEDERAL

1000 PM     HEAVY RAIN       2 N SECURITY            38.78N 104.73W
08/05/2020  M1.51 INCH       EL PASO            CO   NWS EMPLOYEE

0816 PM     DEBRIS FLOW      1 NW MANITOU SPRINGS    38.87N 104.92W
08/05/2020                   EL PASO            CO   LAW ENFORCEMENT

            SEVERAL BOULDERS WASHED ONTO HIGHWAY 24 DUE
            TO HEAVY RAINFALL.

0730 PM     HAIL             7 NNE BEULAH            38.17N 104.95W
08/05/2020  M1.00 INCH       PUEBLO             CO   PUBLIC

0730 PM     HAIL             3 NE PIKES PEAK         38.86N 105.01W
08/05/2020  U1.75 INCH       EL PASO            CO   PUBLIC

            FELL AT BARR CAMP, LASTED APPROXIMATELY 30
            MINUTES. BROKEN SKYLIGHTS. HAPPENED AT
            10,200 FEET.

0544 PM     HAIL             1 SSE SECURITY          38.73N 104.73W
08/05/2020  M1.25 INCH       EL PASO            CO   PUBLIC

0537 PM     HAIL             3 SE MANITOU SPRINGS    38.82N 104.88W
08/05/2020  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            ENDED 550 PM.

0536 PM     HEAVY RAIN       3 ENE MANITOU SPRINGS   38.87N 104.86W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0532 PM     FLASH FLOOD      3 NNE FOUNTAIN          38.72N 104.70W
08/05/2020                   EL PASO            CO   BROADCAST MEDIA

            CARS STALLING IN FLOOD WATERS ACROSS
            ROADWAY.

0520 PM     FLASH FLOOD      3 NNE FOUNTAIN          38.72N 104.70W
08/05/2020                   EL PASO            CO   BROADCAST MEDIA

            EXTENSIVE STREET FLOODING.

0506 PM     FLOOD            1 NNW SECURITY          38.75N 104.74W
08/05/2020                   EL PASO            CO   BROADCAST MEDIA

            SIGNIFICANT STREET FLOODING OBSERVED.

0503 PM     HEAVY RAIN       3 NNE FOUNTAIN          38.72N 104.68W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0453 PM     FLASH FLOOD      4 S COLORADO SPRINGS    38.78N 104.82W
08/05/2020                   EL PASO            CO   TRAINED SPOTTER

            WATER FLOWING ACROSS ROAD.

0451 PM     HEAVY RAIN       FOUNTAIN                38.68N 104.70W
08/05/2020  M1.26 INCH       EL PASO            CO   TRAINED SPOTTER

0449 PM     FLASH FLOOD      1 SE SECURITY           38.74N 104.72W
08/05/2020                   EL PASO            CO   TRAINED SPOTTER

            WATER FLOWING OVER CURB AT FONTAINE AND
            DARTMOUTH.

0444 PM     HAIL             FOUNTAIN                38.68N 104.70W
08/05/2020  M1.50 INCH       EL PASO            CO   PUBLIC

0441 PM     HAIL             1 NW SECURITY           38.75N 104.74W
08/05/2020  E2.00 INCH       EL PASO            CO   PUBLIC

0435 PM     HAIL             SECURITY                38.74N 104.73W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0433 PM     HAIL             1 NW SECURITY           38.75N 104.74W
08/05/2020  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            REPORTED AT SECURITY AND MAIN COLORADO
            SPRINGS.

0430 PM     HAIL             4 S COLORADO SPRINGS    38.78N 104.82W
08/05/2020  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

0428 PM     HAIL             4 S COLORADO SPRINGS    38.77N 104.81W
08/05/2020  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

0425 PM     HAIL             4 S COLORADO SPRINGS    38.77N 104.82W
08/05/2020  E2.00 INCH       EL PASO            CO   NWS EMPLOYEE

0419 PM     HAIL             4 S COLORADO SPRINGS    38.77N 104.82W
08/05/2020  E1.75 INCH       EL PASO            CO   NWS EMPLOYEE

0405 PM     HAIL             4 S COLORADO SPRINGS    38.77N 104.83W
08/05/2020  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

0401 PM     HAIL             1 WNW COLORADO SPRINGS  38.83N 104.84W
08/05/2020  M1.50 INCH       EL PASO            CO   PUBLIC

            REPORTED AT 10TH AND COLORADO AVE, COLORADO
            SPRINGS, CO.

0400 PM     HAIL             1 W COLORADO SPRINGS    38.82N 104.85W
08/05/2020  M1.75 INCH       EL PASO            CO   PUBLIC

            *** 1 INJ ***
            WOMAN WAS HIT IN THE WRIST AT 7 FALLS AND
            WAS INJURED. TIME ESTIMATED AT 4 PM.

0358 PM     HAIL             2 WNW COLORADO SPRINGS  38.84N 104.85W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0358 PM     HAIL             2 SSW COLORADO SPRINGS  38.80N 104.84W
08/05/2020  M1.25 INCH       EL PASO            CO   COCORAHS

            ENDED 412 PM.

0355 PM     HAIL             3 WSW COLORADO SPRINGS  38.81N 104.88W
08/05/2020  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

0354 PM     HAIL             3 WSW COLORADO SPRINGS  38.81N 104.88W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0352 PM     HAIL             1 WNW COLORADO SPRINGS  38.83N 104.84W
08/05/2020  M1.00 INCH       EL PASO            CO   PUBLIC

0352 PM     HAIL             3 SE MANITOU SPRINGS    38.82N 104.88W
08/05/2020  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 6, 8:04 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
804 AM MDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 NW COLORADO SPRINGS   38.87N 104.86W
08/06/2020  M1.45 INCH       EL PASO            CO   COCORAHS

            CO-EP-387.

0800 AM     HEAVY RAIN       1 W COLORADO SPRINGS    38.83N 104.84W
08/06/2020  M0.94 INCH       EL PASO            CO   COCORAHS

            CO-EP-303.

&&
Special weather statement, Aug 6, 1:09 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
109 PM MDT Thu Aug 6 2020

COZ084-061945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
109 PM MDT Thu Aug 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
145 PM MDT...

At 109 PM MDT, Doppler radar was tracking a thunderstorm over
Peyton, or 23 miles northeast of Colorado Springs, moving east at 10
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Ramah and Peyton.

LAT...LON 3890 10417 3897 10452 3905 10452 3913 10427
      3913 10406
TIME...MOT...LOC 1909Z 270DEG 10KT 3901 10444

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:06 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Aug 5, 6:15 PM MDTSpecial Weather StatementPUBEl Paso, Teller45 min
Aug 5, 6:45 PM MDTSpecial Weather StatementPUBCuster45 min
Aug 5, 6:50 PM MDTSpecial Weather StatementPUBPueblo40 min
Aug 5, 6:58 PM MDTSpecial Weather StatementPUBTeller47 min
Aug 5, 7:05 PM MDTSpecial Weather StatementPUBTeller40 min
Aug 5, 7:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller32 min
Aug 5, 7:20 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo25 min
Aug 5, 7:43 PM MDTSevere Thunderstorm WarningPUBPueblo18 min
Aug 5, 7:44 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 5, 7:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Aug 5, 7:49 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller2 hr
Aug 5, 8:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 6, 1:53 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 6, 3:27 PM MDTSpecial Weather StatementPUBBaca33 min
Aug 6, 4:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 6, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 6, 4:11 PM MDTSpecial Weather StatementPUBBent49 min
Aug 6, 4:12 PM MDTSpecial Weather StatementPUBBaca48 min
Aug 6, 5:32 PM MDTSpecial Weather StatementPUBElbert28 min

Nearby

Special Weather Statements in Colorado, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.